Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Mar 21, 2012, 4:05 PM EDT for Lenoir County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2012, 4:05 PM EDT (20:05 UTC)
- Expired
- Mar 21, 2012, 4:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Newport/Morehead City, NC
County Lenoir County, NC
The radar
The Morehead City radar (KMHX), 81 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 779 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WWUS82 KMHX 212005 SPSMHX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 405 PM EDT WED MAR 21 2012 NCZ090>092-212045- DUPLIN-JONES-LENOIR- 405 PM EDT WED MAR 21 2012 ...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN...JONES AND LENOIR COUNTIES THROUGH 445 PM EDT... AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEEP RUN...OR ABOUT 15 MILES SOUTHWEST OF KINSTON. THIS STORM WAS NEARLY STATIONARY. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...DEEP RUN...... PLEASANT HILL. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3520 7763 3503 7750 3496 7775 3513 7783 TIME...MOT...LOC 2004Z 246DEG 1KT 3508 7769 $$ 5
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Mar 21, 1:50 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 21, 1:50 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 150 PM EDT WED MAR 21 2012 .SYNOPSIS... WEAK UPPER LEVEL DISTURBANCE WILL DROP SOUTH THROUGH THE AREA TONIGHT AND THURSDAY. HIGH PRESSURE OFFSHORE WILL DRIFT SLOWLY SOUTHWARD THROUGH THE WEEK. A COLD FRONT WILL APPROACH THE AREA SATURDAY AND MOVE THROUGH EASTERN NORTH CAROLINA SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 105 PM WEDNESDAY...HIGH PRESSURE ALOFT WILL REMAIN OVER THE AREA THIS AFTERNOON AND TONIGHT. A WEAK UPPER LEVEL DISTURBANCE EMBEDDED IN THE RIDGE WILL DRIFT SLOWLY SOUTHWARD OVER EASTERN NC DURING THE NIGHT AND INTO THURSDAY. SOUTHERLY FLOW AT THE SURFACE WILL PUMP IN MOISTURE RICH AIR. ACTIVITY HAS POPPED UP ALONG THE SEA BREEZE FRONT THIS AFTERNOON...AND ALSO ALONG DIFFERENTIAL HEATING BOUNDARIES. HAVE RECEIVED REPORT OF FUNNEL CLOUD IN NORTHERN SECTIONS OF CWA. THIS WAS LAND SPOUT THAT FORMED ON A THERMAL BOUNDARY NOT ASSOCIATED WITH ANY THUNDERSTORM ACTIVITY. FORECAST SOUNDINGS SHOWING LITTLE TO NO SHEAR...AND WEAK MID LEVEL FLOW. CELLS WILL BE SLOW MOVING. BEST LIFT WILL BE THIS EVENING...AND UPPER LEVEL ENERGY WILL HELP SUSTAIN ACTIVITY THROUGH MUCH OF THE NIGHT. PWS AROUND AN INCH AND QUARTER...WITH SLOW MOVING CELLS COULD SEE INCREASED POTENTIAL OF URBAN FLOODING. FREEZING LEVEL AROUND 10K FEET FOR A CHANCE OF SMALL HAIL. AREAS OF FOG WILL FORM OVERNIGHT WITH LOW LEVEL MOISTURE IN SOUTHERLY FLOW AND ANY WET GROUND FROM PREVIOUS SHOWER ACTIVITY. && .SHORT TERM /THURSDAY/... AS OF 135 PM WEDNESDAY...ANY FOG THAT FORMED OVERNIGHT SHOULD DISSIPATE BY MID MORNING. UPPER LOW WILL CONTINUE TO DROP THROUGH THE AREA WITH LOW LEVEL SOUTHERLY FLOW MAINTAINING A MOISTURE TAP OVER EASTERN NORTH CAROLINA. WHAT THIS AMOUNTS TO IS A CONTINUED CHANCE OF SHOWER ACTIVITY MUCH OF THE DAY. DECENT WAA AND HIGH HEIGHTS...HOWEVER CLOUD COVER WILL CONTROL HIGH TEMPERATURE. WILL GO WITH MID TO UPPER 70S. MID LEVEL FLOW WILL PICK UP A BIG AS GRADIENT FORMS AS UPPER LOW MOVES OUT OF THE AREA IN THE AFTERNOON. SO SHOWER ACTIVITY WONT BE AS SLOW MOVING AS TODAY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... UNSETTLED WEATHER IS EXPECTED THROUGH SUNDAY AND THE FORECAST WILL HAVE A CHANCE OF RAIN EACH DAY WHILE TEMPERATURES REMAIN WELL ABOVE NORMAL THROUGH SATURDAY. ON THU...A WEAKNESS IN THE UPPER RIDGE COMBINED WITH MOIST ONSHORE FLOW AND DIURNAL HEATING WILL LEAD TO THE DEVELOPMENT AND MAINTENANCE OF SCATTERED SHOWERS AND THUNDERSTORMS. CONVECTION WILL WANE WITH LOSS OF HEATING THU EVE AND AS THE WEAK UPPER LOW MOVES OFFSHORE THU NIGHT. A BRIEF BREAK IN THE OVERALL WET PATTERN IS EXPECTED ON FRIDAY AS THE LOW LEVEL FLOW BECOMES WESTERLY AND ONLY ISOLATED THUNDERSTORMS...MANLY ALONG THE INLAND MOVING SEABREEZE WILL BE POSSIBLE. HIGHS ON THU WILL BE HELD IN THE 70S WITH CLOUDS AND SHOWERS WHILE HIGHS ON FRIDAY REACH INTO THE 80S INLAND OWING TO MORE SUNSHINE AND REBOUNDING THICKNESSES. A CUT OFF UPPER LOW IS FORECAST BY THE MODELS TO APPROACH NC SATURDAY THEN DRIFT SE ACROSS THE AREA ON SUNDAY. THE UPPER SYSTEM IN COMBINATION WITH A SURFACE FRONT AND DEVELOPING TRIPLE POINT LOW WILL BRING A GOOD CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS TO EASTERN NC SATURDAY AND SUNDAY. HIGHS WILL REMAIN ABOVE NORMAL INTO THE WEEKEND WITH LOW TO MID 70S COMMON ON SATURDAY WITH CLOUDS/PRECIPITATION PRODUCING A BIT COOLER HIGHS IN THE UPPER 60S TO LOWER 70S SUNDAY. THE LOW IS FORECAST TO DEPART SUNDAY NIGHT WITH RISING HEIGHTS LEADING TO HIGH PRESSURE FROM THE NORTH BUILDING SOUTH INTO THE AREA MONDAY AND TUESDAY. COULD SEE A FEW LINGERING SHOWERS EARLY MONDAY THEN DRY WEATHER WILL OCCUR MONDAY AFTERNOON AND TUESDAY WITH COOLER NEAR NORMAL TEMPERATURES EXPECTED. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... SHORT TERM /THROUGH THURSDAY/ AS OF 110 PM WEDNESDAY...SEVERAL AREAS OF SHOWERS WITH ISOLATED THUNDERSTORMS DRIFTING SLOWLY THROUGH EASTERN NORTH CAROLINA THIS AFTERNOON. THESE ARE VERY SLOW MOVING STORMS...AND HAVE THE POTENTIAL FOR SMALL HAIL. EXPECT MVFR CONDITIONS IN THE SHOWERS...VFR OUTSIDE OF THE SHOWERS. THESE SHOWERS WILL CONTINUE INTO THE NIGHTTIME HOURS WITH UPPER LEVEL SUPPORT. LOW LEVEL FLOW FROM THE SOUTH WILL CONTINUE TO PUMP MOIST AIR INTO THE AREA...AND COULD SEE MVFR CONDITIONS IN FOG FORMING BEFORE SUNRISE. LOW LEVEL FLOW BECOMING MORE SOUTHWESTERLY THURSDAY...BUT MOIST ATMOSPHERE WILL REMAIN OVER THE AREA FOR CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS WITH MVFR CONDITIONS POSSIBLE IN THE STORMS /LONG TERM THURSDAY THROUGH SUNDAY/... UNSETTLED WEATHER EXPECTED THROUGH MUCH OF THE PERIOD. EARLY MORNINGS THROUGH SATURDAY WILL BE PRONE TO FOG AND STRATUS DEVELOPMENT. WHILE A WEAKNESS IN THE UPPER RIDGE COMBINED WITH ONSHORE FLOW WILL HELP TO PRODUCE AND MAINTAIN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THURSDAY EVENING. THE DRIEST PERIOD WITH THE BEST POTENTIAL FOR SUSTAINED VFR CONDITIONS WILL BE FRIDAY AND FRIDAY EVENING AS LOW LEVEL WESTERLY FLOW DEVELOPS ACROSS THE AREA. A CUTOFF UPPER LOW AND ASSOCIATED SURFACE FRONT AND LOW PRESSURE SYSTEM WILL TRACK SLOWLY EAST INTO AND ACROSS NC SATURDAY AND SUNDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS AND OCCASIONAL SUB-VFR CONDITIONS EXPECTED. && .MARINE... SHORT TERM /TONIGHT AND THURSDAY/ AS OF 151 PM WEDNESDAY...SOUTHERLY FLOW WILL CONTINUE TONIGHT AND BECOMING MORE SOUTHWESTERLY BY SUNRISE. SPEEDS WILL REMAIN LIGHT UNDER LOOSE GRADIENT... GENERALLY 10 TO 15 KT WITH SEAS 2 TO 3 FT. UPPER LEVEL ENERGY WILL MOVE OVER THE AREA TONIGHT AND THURSDAY FOR CONTINUED CHANCES OF SHOWERS. /LONG TERM THURSDAY THROUGH SUNDAY/... OFFSHORE HIGH PRESSURE WILL BE THE DOMINATE WEATHER SYSTEM THROUGH FRIDAY NIGHT PRODUCING SOUTH TO SOUTHWEST FLOW TO 15 KNOTS AND SEAS 2-4 FT. AN APPROACHING BACK DOOR FRONT IS EXPECTED TO STALL JUST NORTH OF THE WATERS FRIDAY NIGHT. ON SATURDAY INTO SUNDAY A SLOW MOVING CUT OFF UPPER LOW AND IT'S ASSOCIATED SURFACE FRONT AND DEVELOPING TRIPLE POINT LOW WILL MOVE ACROSS NC WITH SOUTHERLY FLOW INCREASING TO 15 TO 20 KT AND SEAS BUILDING TO 3 TO 5 FT SATURDAY AND 4 TO 7 FT SATURDAY NIGHT AND SUNDAY. AS THE DEVELOPING LOW PULLS AWAY FROM THE WATERS SUNDAY NIGHT INTO MONDAY STRONG SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE IN STRENGTHENING NORTHERLY FLOW. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...CGG NEAR TERM...CGG SHORT TERM...CGG LONG TERM...BTC/JME AVIATION...CGG/BTC MARINE...CGG/BTC
Hazardous weather outlook, Mar 21, 3:27 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 327 AM EDT WED MAR 21 2012 NCZ029-044>047-079>081-090>095-098-103-104-220900- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 327 AM EDT WED MAR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. ISOLATED STRONG STORMS WILL BE POSSIBLE WITH THE PRIMARY THREATS BEING HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 21, 2:10 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
210 PM EDT WED MAR 21 2012
NCZ080-093-211915-
BEAUFORT-CRAVEN-
210 PM EDT WED MAR 21 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS CRAVEN AND BEAUFORT COUNTIES
THROUGH 315 PM EDT...
AT 210 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WILMAR...OR ABOUT 11 MILES SOUTHWEST OF RIVER ROAD...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLOUNTS CREEK...COX
CROSSROADS...RIVER ROAD...BUNYAN...SLATESTONE...WALLA WATTA.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3567 7660 3563 7659 3560 7654 3544 7681
3548 7698 3544 7696 3546 7692 3543 7688
3543 7684 3542 7683 3524 7712 3536 7724
3539 7724 3540 7720 3544 7718 3571 7678
3571 7664
TIME...MOT...LOC 1810Z 231DEG 20KT 3538 7709
31Special weather statement, Mar 21, 2:29 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
229 PM EDT WED MAR 21 2012
NCZ080-211915-
BEAUFORT-
229 PM EDT WED MAR 21 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS BEAUFORT COUNTY THROUGH 315
PM EDT...
AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
EDWARD...MOVING NORTHEAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BONNERTON.
HAZARDS INCLUDE...
CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3542 7670 3542 7677 3544 7681 3541 7682
3540 7681 3538 7672 3535 7667 3537 7666
3536 7664 3524 7678 3533 7696 3543 7687
3542 7682 3544 7681 3545 7686 3549 7682
TIME...MOT...LOC 1829Z 210DEG 4KT 3533 7684
31Local storm report, Mar 21, 2:52 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
252 PM EDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TORNADO WENONA 35.73N 76.63W
03/21/2012 WASHINGTON NC EMERGENCY MNGR
A VERY WEAK AND BRIEF TORNADO TOUCHED DOWN NEAR WENONA
THIS MORNING. THE TORNADO WAS SPOTTED IN AN OPEN FIELD
AND DID NO DAMAGE. THIS TORNADO WAS NOT ASSOCIATED WITH
A THUNDERSTORM...THESE TYPES OF TORNADOES ARE OFTEN
REFERRED TO AS DUST-TUBE TORNADOES OR LANDSPOUTS.
&&
EVENT NUMBER MHX1200067
RFSpecial weather statement, Mar 21, 3:02 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 302 PM EDT WED MAR 21 2012 NCZ029-044-080-211945- BEAUFORT-MARTIN-PITT- 302 PM EDT WED MAR 21 2012 ...A STRONG THUNDERSTORM WILL MOVE ACROSS BEAUFORT...PITT AND MARTIN COUNTIES THROUGH 345 PM EDT... AT 302 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STOKES...OR ABOUT 11 MILES NORTHEAST OF GREENVILLE...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BEARGRASS. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3590 7713 3568 7698 3559 7727 3575 7738 TIME...MOT...LOC 1902Z 241DEG 3KT 3571 7722 5
Special weather statement, Mar 21, 3:36 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
336 PM EDT WED MAR 21 2012
NCZ044-212015-
PITT-
336 PM EDT WED MAR 21 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT COUNTY THROUGH 415 PM
EDT...
AT 336 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GREENVILLE...MOVING WEST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WINTERVILLE...
BRUCE...BELL ARTHUR.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3567 7766 3573 7733 3556 7726 3546 7749
3550 7751 3552 7751 3552 7752 3553 7753
3553 7756 3557 7759 3557 7761 3558 7763
TIME...MOT...LOC 1936Z 070DEG 5KT 3561 7740
5Special weather statement, Mar 21, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 405 PM EDT WED MAR 21 2012 NCZ090>092-212045- DUPLIN-JONES-LENOIR- 405 PM EDT WED MAR 21 2012 ...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN...JONES AND LENOIR COUNTIES THROUGH 445 PM EDT... AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEEP RUN...OR ABOUT 15 MILES SOUTHWEST OF KINSTON. THIS STORM WAS NEARLY STATIONARY. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...DEEP RUN...... PLEASANT HILL. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3520 7763 3503 7750 3496 7775 3513 7783 TIME...MOT...LOC 2004Z 246DEG 1KT 3508 7769 5
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 11:00 AM EDT | Special Weather Statement | MHX | Washington | 60 min |
| Mar 21, 12:20 PM EDT | Special Weather Statement | MHX | Washington | 55 min |
| Mar 21, 1:30 PM EDT | Special Weather Statement | MHX | Beaufort | 60 min |
| Mar 21, 2:10 PM EDT | Special Weather Statement | MHX | Beaufort | 65 min |
| Mar 21, 3:02 PM EDT | Special Weather Statement | MHX | Martin | 43 min |
| Mar 21, 3:36 PM EDT | Special Weather Statement | MHX | Pitt | 39 min |
| Mar 21, 4:22 PM EDT | Special Weather Statement | MHX | Pitt | 38 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.